# SDR 2006UALA00448

- Difficulty date: March 8, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 63,104 hours, 10,260 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1809
- Part time: 63,104 hours, 10,260 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1809 BULKHEAD RT SIDE, FWD OUTER CHORD, INBD FLANGE HAS A CRACK COMING OUT OF THE FASTENER HOLE.  DAMAGE FOUND AS A RESULT OF ROUTINE INSPECTION, MANDATED PER AD 2005-11-02.  REPAIRED PER AD REQUIREMENTS.
